EconPapers    
Economics at your fingertips  
 

Monotone Operators and Nonsmooth Variational Inequalities

V. Jeyakumar and D.T. Luc
Additional contact information
V. Jeyakumar: University of New South Wales vSchool of Mathematics and Statistics
D.T. Luc: University of Avignon

Chapter 5 in Nonsmooth Vector Functions and Continuous Optimization, 2008, pp 207-254 from Springer

Keywords: Variational Inequality; Convex Subset; Complementarity Problem; Monotone Operator; Merit Function (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-73717-1_5

Ordering information: This item can be ordered from
http://www.springer.com/9780387737171

DOI: 10.1007/978-0-387-73717-1_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-73717-1_5